# SDR ASAA9710097

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING RECON, FOUND THE LAST FIVE EMERGENCY EXIT FLOOR TRACK LIGHTS WERE INOPERATIVE.  REPAIRED BROKEN WIRE AND LIGHTS OPERATED NORMALLY.  (M)
